# SDR TWAA0014001

- Difficulty date: September 8, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N929TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48014
- Aircraft time: 44,805 hours, 38,699 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 8220323002
- Condition: Shorted
- Location: Vhf System
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON PREFLIGHT, CREW NOTICED NUMBER 3 VHF CIRCUIT BREAKER TRIPPED.  RESET CB AND A STRONG ELECTRICAL BURNING SMELL WAS NOTICED.  PULLED CB E-24 AND SMELL WENT AWAY.  CORRECTIONS WERE DEFERRED PER MEL.  LATER THE NUMBER 3 VHF TRANSCEIVER WAS REPLACED.  CHECK-C 3-30-00 STL.
